Construction of asymptotic quasiperiodic solutions for a nonlinear system of second-order equations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1980), pp. 78-80
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1980_10_a14,
author = {Le Suan Kan},
title = {Construction of asymptotic quasiperiodic solutions for a~nonlinear system of second-order equations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {78--80},
year = {1980},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1980_10_a14/}
}
TY - JOUR AU - Le Suan Kan TI - Construction of asymptotic quasiperiodic solutions for a nonlinear system of second-order equations JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1980 SP - 78 EP - 80 IS - 10 UR - http://geodesic.mathdoc.fr/item/IVM_1980_10_a14/ LA - ru ID - IVM_1980_10_a14 ER -
Le Suan Kan. Construction of asymptotic quasiperiodic solutions for a nonlinear system of second-order equations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1980), pp. 78-80. http://geodesic.mathdoc.fr/item/IVM_1980_10_a14/